# SDR SWAA2024120555949

- Difficulty date: November 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS 540 AT FWD CARGO COMPARTMENT 2024-680398<[01] TOOL USED: UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[02] EQUIPMENT USED P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[03] PERFORMED PERMANENT REPAIR ON STRINGER 25R BETWEEN BS 500C AND BS540 IAW SRM B737-700 SRM 53-00-03-2R-1; FIG 206. MATERIAL USED: [7] REPLACEMENT STRINGER SECTION; ALUMINUM SHEET 7075-T0-0.040IN; P.O: 2021 227845; [05] PERFORMED PERMANENT REPAIR ON STRINGER 25R BETWEEN BS 500C AND BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1; FIG 206. MATERIAL USED: [7] REPLACEMENT STRINGER SECTION; ALUMINUM SHEET 7075-T0-0.040IN; P.O: 2021 227845; [2] REPAIR CHANNEL AND [3] REPAIR ANGLE WITH MATERIAL USED 7075-0.045 INCH; PO: 2023 280238. TOOL USED P/N 500-196-30 S/N A23329421 DUE DATE 22/FEB/25 RADIUS GAGE SET P/N 14145 S/N AE-408612 DUE DATE 10/ JUN/25.  RII ITEM  SEE INDIVIDUAL SIGNOFF BELOW
